×

zbMATH — the first resource for mathematics

Planar permutation graphs. (English) Zbl 0162.27605

Keywords:
topology
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] F. Harary , Recent results in topological graph theory . Acta Math. Acad. Sci. Hung. , 15 , 1964 , 405 - 412 . MR 166775 | Zbl 0127.39202 · Zbl 0127.39202 · doi:10.1007/BF01897149
[2] K. Kuratowski , Sur le problème des courbes gauches en topologie . Fund. Math. , 15 , 1930 , 271 - 283 . Article | JFM 56.1141.03 · JFM 56.1141.03 · minidml.mathdoc.fr
[3] J. Petersen , Die Theorie der regulären Graphen . Acta Math. , 15 , 1891 , 193 - 220 . JFM 23.0115.03 · JFM 23.0115.03
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.